MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542645
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4),.
 
Event or Problem Description
It was reported that a female who underwent a breast augmentation revision with a mentor siltex round moderate profile, 300cc saline prosthesis experienced right-sided deflation postoperative.The issue was diagnosed through patients¿ physical examinations.As a result, patient scheduled for bilateral replacements with unknown prosthesis on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information received on september 3, 2024 indicated that date of implantation was on (b)(6) 2004.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Date of removal updated to (b)(6) 2024.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation completed on december 02, 2024: the product was returned to mentor for evaluation.Mentor then conducted a visual inspection, leak testing, and microscopic examination of the returned device.During the visual analysis of the returned sample sal siltex rnd diap pkg 300cc no apparent damage or visual anomalies were observed.Leak testing was performed, according to the mentor procedure, and it revealed a tear on the posterior view, measuring approximately 0.3 cm.Microscopic examination was performed and the cause of the deflation could not be identified.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key20152803
Report Number1645337-2024-10350
Device Sequence Number15529089
Product Code FWM
UDI-Device Identifier00081317001782
UDI-Public(01)00081317001782(11)040330(17)080329(10)5528245
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2008
Device Catalogue Number3542645
Device Lot Number5528245
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/03/2024
11/26/2024
12/02/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/10/2024
11/27/2024
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale